Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/35941
Title: Robust H-infinity control for switched systems with input delays : a sojourn-probability-dependent method
Authors: Tian, EG
Wong, WK 
Yue, D
Keywords: Switched systems
Sojourn probability
Stochastic control
Robust mean square stability
Issue Date: 2014
Publisher: Elsevier
Source: Information sciences, 2014, v. 283, p. 22-35 How to cite?
Journal: Information sciences 
Abstract: In this paper, a sojourn-probability-dependent method is proposed to investigate the robust H-infinity control for a class of switched systems with input delays. The considered system has the following characteristics: (1) it is a switched system consisting of a set of subsystems; (2) sojourn probabilities (i.e. the probability of switched systems staying in each subsystem) are assumed to be known (or partly known) a prior; and (3) there are input delays and parameter uncertainties in each subsystem. By using the sojourn probability information, a new type of switched system model is built. By using the Lyapunov functional method, the robust mean square stability criteria are obtained for switched systems under two conditions: (A) all sojourn probabilities of the subsystems are known; (B) only partly sojourn probabilities are known. Then the robust H-infinity controller feedback gains are derived by using the cone complement linearization method. An inverted pendulum system and a numerical example are given to demonstrate the effectiveness and applicability of the proposed method.
URI: http://hdl.handle.net/10397/35941
ISSN: 0020-0255 (print)
1872-6291 (online)
DOI: 10.1016/j.ins.2014.05.017
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

15
Last Week
0
Last month
Citations as of Mar 18, 2017

WEB OF SCIENCETM
Citations

16
Last Week
0
Last month
Citations as of Mar 24, 2017

Page view(s)

12
Last Week
3
Last month
Checked on Mar 26, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.